# SDR HEEA0013447

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7059J
- Make and model: Bolkms BK117B1
- Aircraft serial: 7151
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 1179405303
- Condition: Failed
- Location: Triple Tach
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR1 NEEDLE DOES NOT MOVE WITH POWER.
